# SDR USAA2011080100046

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON LEFT AILERON TRAILING EDGE AT WS1406 & WING RIB 26.  REPAIRED LEFT AILERON TRAILING EDGE AT WS 1406 & WING RIB 26 IAW A319 SRM 57-61-21.
